# SDR PLGA000525A

- Difficulty date: May 25, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AIR124792
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-BGR - FLT 4844 - AFTER TAKEOFF, WHEN THE PILOT SELECTED THE GEAR UP, THE INTRANSIT LIGHT STAYED ON.  THE CREW FOLLOWED THEIR CHECKLIST AND SELECTED THE GEAR DOWN.  THE RIGHT MAIN GEAR WOULD NOT INDICATE DOWN AND LOCKED.  THE CREW THEN FOLLOWED THE GEAR UNSAFE CHECKLIST AND DECLARED AN EMERGENCY.  THE A/C LANDED IN BOS W/O INCIDENT.  MX PINNED THE GEAR AND TOWED THE A/C TO A REMOTE AREA.  MAINTENANCE FOUND THE HEAD OF THE LOWER THROUGH BOLT FOR THE RT MAIN GEAR RETRACT ACT ATTACHMENT FITTING SHEARED OFF.  THIS ALLOWED THE BRACKET TO LOOSEN AND CAUSE FURTHER DAMAGE TO THE RT MAIN GEAR TRUNNION FITTING AND SHOCK STRUT ATTACH AREA.  MX REPLACED THE SHOCK STRUT, AND RETRACT ACTUATOR, AND REPAIRED THE TRUNNION ST
